Open Access

Direct spectral problem for the generalized Jacobi Hermitian matrices


Abstract

In this article we will introduce and investigate some generalized Jacobi matrices. These matrices have three-diagonal block structure and they are Hermitian. We will give necessary and sufficient conditions for selfadjointness of the operator which is generated by the matrix of such a type, and consider its generalized eigenvector expansion.


Full Text





Article Information

TitleDirect spectral problem for the generalized Jacobi Hermitian matrices
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 1, 3-14
MathSciNet MR2502634
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

I. Ya. Ivasiuk
Kyiv National Taras Shevchenko University, Mechanics and Mathematics Faculty, Department of Mathematical Analysis, 64 Volodymyrs'ka, Kyiv, 01033, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. Ya. Ivasiuk, Direct spectral problem for the generalized Jacobi Hermitian matrices, Methods Funct. Anal. Topology 15 (2009), no. 1, 3-14.


BibTex

@article {MFAT474,
    AUTHOR = {Ivasiuk, I. Ya.},
     TITLE = {Direct spectral problem for the generalized Jacobi Hermitian matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {1},
     PAGES = {3-14},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=474},
}


All Issues